# SDR 2020F00152

- Difficulty date: March 30, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32311ASSY
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE  2387N519 DISCREPANCY: AFT CARGO COMPARTMENT HAS CORROSION ON FUSELAGE SKIN BETWEEN BS 1518 THRU 1540, STRINGERS S30R - S31R. CORRECTIVE ACTION: REMOVED CORROSION AT CARGO COMP. ON SKIN BETWEEN STR 30 AND 31 R/H STA 1518 TO 1540 IAW B767 SRM51-10-02 AND FOUND OUT OF LIMITS IAW B767 SRM 53-00-001, INSTALLED REPAIR DOUBLER AND FILLER IAW E.O. #19125 REV.IR.
